# SDR NACA2021120800001

- Difficulty date: December 8, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,868 hours, 13,840 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,258 hours, 528 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG EEC EICAS MESSAGE CAME ON WHILE IN CRUISE. RAN THE QRH AND TURNED BOTH OF THE EEC'S OFF. ACCOMPLISHED BITE TEST FOR EEC MONITOR UNIT TEST PER AMM 77-35-00. FOUND L EEC ELA/EEC A-D/TRIG FAULT CODE. OPEN #1 & #2 ENG COWLS. INSPECT ALL WIRING AND CONNECTORS, FOUND #1 ENGINE PLA TRANSDUCER WIRE CONNECTOR LOOSE. RESECURED PLA WIRE CONNECTOR AND CLEANED CONNECTOR PINS. PERFORMED PREVIOUS EEC MONITOR BITE TEST NO FAULTS FOUND. PERFORMD EICAS MSG FAULT RETRIEVAL PER NAC TASK FORM B767-60 NO FAULT MSG FOUND. PERFORMED GROUND TEST FOR EEC NO FAULTS FOUND PER AMM 73-21-07, AC REMAINS ETOPS 180 GROUND VERIFICATION COMPLETE.
